# SDR DL72K950823

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK AT LIGHTNING HOLE CUTOUT FLANGE STA 1233L.  CRACK WAS FOUND DURING A-2 LETTER CK.  INSTALLED DOUBLER PER MM 53-11-0 PG 828.
